# SDR SWAA2024110155368

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 60,180 hours, 36,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EXIT ROW LIGHT COVER MISSING<[01] INSTALLED CAPT SIDE OVER WING LOWER EMERGENCY EXIT COVER PER AMM 33-51-02.
